Sur l'interpolation du type d'Ingham dans Rn

Translated title of the contribution: On Ingham-type interpolation in Rn

Alexander Olevskii, Alexander Ulanovskii

Research output: Contribution to journalArticlepeer-review

Abstract

Let S and K be 0-symmetric convex bodies in Rn. We are interested in determining conditions under which every set Λ satisfying (Λ-Λ)∩K={0} is a set of interpolation for the Paley-Wiener space of functions with spectrum in S. Some sufficient and necessary conditions are given which, in particular, imply sharp asymptotic estimates for the lp-balls.

Translated title of the contributionOn Ingham-type interpolation in Rn
Original languageFrench
Pages (from-to)807-810
Number of pages4
JournalComptes Rendus Mathematique
Volume348
Issue number13-14
DOIs
StatePublished - Jul 2010

Fingerprint

Dive into the research topics of 'On Ingham-type interpolation in Rn'. Together they form a unique fingerprint.

Cite this